← Explorer/Network

Drug-induced Interstitial Pneumonitis due to Low-dose Lenalidomide

Kunimasa K, Ueda T, Arita M +3 more2012Internal MedicineReview
Immune/InnateRespiratory/Sinus

Abstract

Lenalidomide is a second-generation immunomodulatory drug that has been approved to treat relapsed or refractory multiple myeloma. Here, we describe a patient who was treated with a low dose of lenalidomide (5 mg/day on days 1-21 of a 28-day cycle) because the standard dose of bortezomib was too toxic and adverse events persisted. However, he developed fever, dyspnea, hypoxia and pulmonary infiltrates. The results of an extensive workup for other causes including infections were negative and the final diagnosis was lenalidomide-induced interstitial pneumonitis. This is the first case report of lenalidomide-induced pneumonitis in a Japanese patient.

Part of CIRS Nexus · Curated by Lauren Lowenstein, The Biotoxin Lady